クールノー型複占モデルと微分ゲーム

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/4903
Title
クールノー型複占モデルと微分ゲーム
Title Alternative
Cournotian duopoly model and differential game
File
Author
著者 阿部 文雄
著者(ヨミ) アベ フミオ
著者(別表記) Abe Fumio
Publication Title
香川大学経済論叢
Volume
50
Issue
3-4
Start Page
57
End Page
73
Publisher
香川大学経済研究所
Published Date
197710
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.